MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one pump was returned for analysis in used condition.Visual inspection showed the pump was in good condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing found a defective downstream occlusion (dso) sensor.The dso sensor was replaced.
 
Event or Problem Description
The pump was sent in for repair.There was unknown patient involvement.Device evaluation revealed a defective downstream occlusion sensor.

Brand Name
CADD-LEGACY PCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21162366
Report Number3012307300-2025-00777
Device Sequence Number20810455
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)111114
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown